# SDR SWAA2023041814979

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+6 RBL51 WL208.<[01] REQUEST NDI TO VERIFY DAMAGE.;[02] REMOVED INTERCOSTAL AT FWD CABIN BS 344-360 RBL 51 WL 208 IAW SRM 51-40-02;[03] AFTER INTERCOSTAL REMOVED CRACKS ARE NOTED ON FASTENER HOLES AND NO DATA FOUND ON SRM 53-10-51-1A-1 FOR CRACKS; PART REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9 FERIFIED APPLICABILITY OF SRM 53-10-51-1A-1;[04] LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG#141A5400. OK TO INSTALL.;[05] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 - SECTION 41 FLOOR STRUCTURE;[06] ACCOMPLISHED EVALUATION OF CRACK ON INTERCOSTAL AT FWD WET AREA PASSENGER CABIN FLOOR STRUCTURE STA344+6'' RBL51 WL208 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 PART 4.E(1) FIG.205 L=0.5'' TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE: 11/2023. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.A(1);[07] VERIFIED CORRECTIVE ACTIONS 4; 5; 6; AND MEASUREMENT TABLE. OK TO INSTALL NEW INTERCOSTAL.;[08] INSTALLED NEW INTERCOSTAL AT FWD CABIN BS344 - BS 360 RBL51 WL208 IAW SRM 51-40-02 AND DWG # 141A5400;[09] VERIFIED CORRECTIVE ACTION STEP 8. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.;[10] TASK CARD COMPLETE.
